Alert archive / Oklahoma / River Flood Warnings in 2010

River Flood Warning 5, NWS Tulsa, OK

May 20, 2010Creek County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 20, 2010, 3:17 AM CDT for Creek County, Oklahoma. It took effect at May 20, 2010, 4:08 AM CDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
May 20, 2010, 3:17 AM CDT (08:17 UTC)
In effect from
May 20, 2010, 4:08 AM CDT
Expired
May 21, 2010, 9:26 AM CDT
In force
29 hr
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County Creek County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Polecat Creek near Sapulpa (SPCO2).

Action stage
21 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 20, 2:59 AM CDT, 18 minutes earlier.

Area forecast discussion, May 20, 2:59 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
259 AM CDT THU MAY 20 2010

.DISCUSSION...
LATEST SFC ANALYSIS SHOWS WELL DEFINED CONVECTIVE OUTFLOW BOUNDARY
STRETCHING FROM CENTRAL AR INTO SERN AND SCNTRL OK...WHERE IT
INTERSECTS THE COLD FRONT. STRONG TO OCCASIONALLY SEVERE
THUNDERSTORMS WILL CONTINUE MAINLY ALONG AND N OF THIS
BOUNDARY...WITH THE ACTIVITY GRADUALLY SAGGING SWD INTO FAR SERN OK
INTO THE EARLY MORNING HOURS. MAY ALSO SEE ADDITIONAL THUNDERSTORM
DEVELOPMENT ALONG THE COLD FRONT IN SCNTRL OK/NRN TX...WITH STORMS
EVENTUALLY DEVELOPING ESE ALONG THE RED RIVER VALLEY.

THESE STORMS HAVE BEEN TREMENDOUS RAINFALL PRODUCERS...WITH RADAR
DERIVED RAINFALL RATES/MESONET REPORTS OF 1 TO 2 INCHES PER HOUR.
HAVE ALREADY ADDED PUSHMATAHA AND CHOCTAW COUNTIES TO THE GOING
FLASH FLOOD WATCH.

WEAK SURFACE LOW SHOULD LIFT NE INTO WRN MO THIS AFTERNOON...WITH
TRAILING BOUNDARY LIKELY STALLING ACROSS ERN OK. SKIES ARE EXPECTED
TO AT LEAST PARTIALLY CLEAR ACROSS THE REGION IN THE WAKE OF THE
EXITING COMPLEX...WITH AFTERNOON TEMPS LIKELY REBOUNDING INTO UPPER
70S TO LOWER 80S. AS 35-40 KT MID-LEVEL SPEED MAX SWINGS ACROSS THE
REGION...COULD SEE ISOLATED/WIDELY SCATTERED THUNDERSTORMS
DEVELOP...MAINLY FROM FAR NERN OK/NWRN AR INTO SERN OK.

HAVE LEFT THE FLASH FLOOD WATCH GOING FOR PARTS OF FAR ERN OK AND
WRN AR...BUT CANCELLED THOSE COUNTIES WEST OF HIGHWAY 75.

LONG RANGE MODELS REMAIN CONSISTENT IN BUILDING A HIGH AMPLITUDE
UPPER RIDGE OVER THE ERN HALF OF THE COUNTRY THIS WEEKEND INTO NEXT
WEEK. EXPECT AN EXTENDED PERIOD OF VERY MILD OVERNIGHT LOWS AND
WARM/MUGGY AFTERNOONS. ISOLATED...MAINLY TERRAIN-INDUCED
SHOWERS/THUNDERSTORMS MAY OCCUR...BUT HAVE LEFT FORECAST DRY FOR
NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  57  82  68 /  20  10   0   0
FSM   81  61  84  64 /  80  40   0   0
MLC   81  62  85  67 /  60  20   0   0
BVO   75  53  81  61 /  20  10   0   0
FYV   75  57  78  58 /  70  40   0   0
BYV   75  57  78  59 /  70  50  10   0
MKO   79  60  82  65 /  50  20   0   0
MIO   74  55  78  62 /  60  20   0   0
F10   79  59  83  66 /  40  10   0   0
HHW   83  66  87  66 /  80  30   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ056-
     OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...10
LONG TERM....18
Hazardous weather outlook, May 19, 10:54 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT WED MAY 19 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1054 PM CDT WED MAY 19 2010

 ...SEVERE WEATHER ONGOING ACROSS MUCH OF EASTERN OKLAHOMA AND
EXPANDING INTO NORTHWEST ARKANSAS ALONG WITH FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.
TORNADO.
	RISK...LIMITED.
 	AREA...FAR EASTERN...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE.

DISCUSSION...
ONGOING SEVERE EVENT ACROSS EASTERN OKLAHOMA HAS TRANSITIONED TO A BOW
ECHO/STRAIGHT LINE WIND EVENT AS THE ACTIVITY PUSHES FURTHER EAST.
HOWEVER...A LIMITED TORNADO THREAT EXISTS ACROSS SOUTHEAST
OKLAHOMA WHERE ISOLATED SUPERCELLS REMAIN POSSIBLE. NORTHEAST
OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS REMAIN AT RISK FOR
HEAVY RAIN AND RESULTANT FLASH FLOODING WITH LOCAL AMOUNTS
APPROACHING 5 INCHES. OVERNIGHT...SEVERE AND FLASH FLOODING RISKS
WILL CONTINUE TO DIMINISH FROM WEST TO EAST...HOWEVER RUNOFF FROM
THE PREVIOUS RAINS WILL ALLOW AREAL FLOODING TO PERSIST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION
OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND WILL CONTINUE
INTO THE EARLY MORNING HOURS OF THURSDAY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ADDITIONAL THUNDERSTORMS MAY DEVELOP THURSDAY AFTERNOON...AND
THESE STORMS WILL ALSO POSE A SEVERE WEATHER RISK. THE LOCALLY
HEAVY RAINS FROM THE ONGOING AND MOST RECENT EVENTS WOULD WORSEN
FLOOD POTENTIAL SHOULD STORMS DEVELOP OVER THE ANTECEDENT SOIL
CONDITIONS.

A MORE STABLE
WEATHER PATTERN IS FORECAST TO DEVELOP OVER THE WEEKEND...AND
PERSIST INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 20, 12:40 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT THU MAY 20 2010

OKZ049-073-075-200615-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1240 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF
SARDIS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...YANUSH...CLAYTON AND TUSKAHOMA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3456 9568 3459 9568 3459 9576 3474 9576
      3477 9524 3455 9524
TIME...MOT...LOC 0541Z 269DEG 27KT 3465 9564
Special weather statement, May 20, 1:13 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT THU MAY 20 2010

ARZ029-OKZ076-200645-
LE FLORE OK-SEBASTIAN AR-
113 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF SHADY POINT TO 3 MILES NORTH OF
HEAVENER TO 9 MILES SOUTH OF HODGEN...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...POTEAU...
HEAVENER...HOWE...WISTER...CAMERON...PANAMA...POCOLA...HARTFORD AND
MIDLAND.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3496 9425 3495 9437 3492 9444 3469 9445
      3465 9474 3504 9476 3532 9456 3500 9423
TIME...MOT...LOC 0613Z 261DEG 28KT 3509 9465 3493 9459
          3471 9466
Special weather statement, May 20, 1:18 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT THU MAY 20 2010

OKZ049-075-200645-
LATIMER OK-PUSHMATAHA OK-
118 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN PUSHMATAHA AND SOUTHERN LATIMER

AT 118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SARDIS...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...CLAYTON...TUSKAHOMA...KIAMICHI AND ALBION.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3472 9509 3457 9507 3459 9543 3469 9544
TIME...MOT...LOC 0618Z 268DEG 23KT 3465 9537
Local storm report, May 20, 1:19 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 AM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     FLASH FLOOD      S MUSKOGEE              35.75N 95.37W
05/20/2010                   MUSKOGEE           OK   EMERGENCY MNGR

            MULTIPLE HOMES AND CARS HAVE BEEN FLOODED IN THE HOUSING
            ADDITION ALONG SAND CREEK FROM THE CREEK OVER ITS BANK ON
            THE SOUTH SIDE OF MUSKOGEE. WATER RESCUES ARE IN
            PROGRESS.

&&

DMJ
Special weather statement, May 20, 2:16 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT THU MAY 20 2010

OKZ073-200800-
PITTSBURG OK-
216 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG

AT 216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...ASHLAND...HAYWOOD...
ALDERSON AND KREBS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3486 9609 3501 9609 3512 9574 3490 9568
      3476 9609 3477 9610 3486 9610
TIME...MOT...LOC 0716Z 245DEG 25KT 3488 9604
Special weather statement, May 20, 2:17 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT THU MAY 20 2010

OKZ076-200800-
LE FLORE OK-
217 AM CDT THU MAY 20 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 217 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF WHITESBORO TO 2 MILES EAST OF
WHITESBORO TO 5 MILES SOUTH OF WHITESBORO...MOVING EAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BIG
CEDAR...MUSE AND WHITESBORO.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3460 9494 3469 9494 3469 9495 3471 9495
      3483 9494 3480 9445 3458 9446 3451 9445
TIME...MOT...LOC 0717Z 268DEG 23KT 3479 9482 3470 9484
          3462 9489

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:01 PM CDTTornado WarningTSACreek, Pawnee44 min
May 19, 7:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg57 min
May 19, 7:22 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa, Wagoner53 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore55 min
May 19, 7:41 PM CDTTornado WarningTSACreek, Osage, Pawnee49 min
May 19, 7:49 PM CDTFlash Flood WarningTSACreek6 hr
May 19, 7:51 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee84 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa62 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner59 min
May 19, 8:10 PM CDTTornado WarningTSACreek50 min
May 19, 8:13 PM CDTTornado WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner47 min
May 19, 8:14 PM CDTFlash Flood WarningTSATulsa6 hr
May 19, 8:24 PM CDTTornado WarningTSACreek, Okfuskee54 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
May 19, 8:47 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner58 min
May 19, 8:50 PM CDTFlash Flood WarningTSARogers, Wagoner6 hr
May 19, 8:54 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more66 min
May 19, 8:57 PM CDTTornado WarningTSACherokee, Muskogee18 min
May 19, 8:57 PM CDTTornado WarningTSARogers, Tulsa, Wagoner48 min
May 19, 9:00 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg60 min
May 19, 9:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa29 min
May 19, 9:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
May 19, 9:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee67 min
May 19, 9:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee62 min
May 19, 9:40 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner50 min
May 19, 9:47 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner88 min
May 19, 9:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more58 min
May 19, 9:58 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 19, 10:01 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner6 hr
May 19, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee64 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah53 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
May 19, 10:49 PM CDTAreal Flood AdvisoryTSAAdair116 min
May 19, 10:53 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee6 hr
May 19, 11:25 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg35 min
May 19, 11:38 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha67 min
May 19, 11:43 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah62 min
May 19, 11:45 PM CDTSpecial Weather StatementTSALeFlore30 min
May 19, 11:46 PM CDTFlash Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah6 hr
May 20, 12:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
May 20, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 20, 12:33 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah57 min
May 20, 12:40 AM CDTSpecial Weather StatementTSALatimer35 min
May 20, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
May 20, 1:18 AM CDTSpecial Weather StatementTSALatimer27 min
May 20, 1:27 AM CDTAreal Flood WarningTSACreek4 hr
May 20, 1:30 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 20, 2:01 AM CDTAreal Flood WarningTSATulsa4 hr
May 20, 2:16 AM CDTSpecial Weather StatementTSAPittsburg44 min
May 20, 2:17 AM CDTSpecial Weather StatementTSALeFlore43 min
May 20, 2:21 AM CDTRiver Flood WarningTSAOttawa45 hr
May 20, 2:29 AM CDTAreal Flood WarningTSARogers, Wagoner4 hr
May 20, 3:51 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner4 hr
May 20, 4:21 AM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 5:00 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 5:38 AM CDTAreal Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah4 hr
May 20, 5:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 20, 6:26 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more4 hr
May 20, 7:39 AM CDTAreal Flood WarningTSACherokee, Muskogee4 hr
May 20, 8:19 AM CDTRiver Flood AdvisoryTSACherokee19 hr
May 20, 8:28 AM CDTRiver Flood WarningTSAOttawa18 hr
May 20, 8:55 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 10:25 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 20, 11:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha4 hr
May 19, 11:14 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington61 min
May 19, 11:56 PM CDTSpecial Weather StatementTSACarroll49 min
May 20, 1:48 AM CDTFlash Flood WarningTSABenton4 hr
May 20, 5:35 AM CDTAreal Flood WarningTSABenton4 hr
May 20, 1:56 PM CDTRiver Flood WarningTSACrawford, Sebastian6 hr

Nearby

River Flood Warnings in Oklahoma, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.